# SDR MALA010228

- Difficulty date: February 21, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CARGO AREA SEAT TRACK BL-0 FLOOR PANEL FLANGES AND IB SIDE AT FLOOR PANEL 171DZ STA 622.0 THRU STA 686.0 HAVE CORROSION.  REFER TO CELSIUS W/O 19347, TASL 1511 AND SAAB STATEMENT 340SDS001037.  MAINTENANCE REMOVE CORROSION, CHECK LIMIT.  REMOVED CORROSION IN CARGO AREA AT BL-0 FROM STA 622 TO 686 IAW SRM 51-70-40.  SEVERAL AREAS OF MATERIAL IS OUT OF ALLOWABLE LIMITS.  FABRICATED L-ANGLE PER PRINCIPLES OF SRM 53-70-60, ALODINED, PRIMED AND TOPCOATED PER SRM 51-20-42/43.  INSTALLED REPAIR ANGLE IAW SAAB SRM 53-70-60.  REMAINING AREAS, ARE ACCEPTED AS IS REF EO 340SDS001037, APPLIED AVIVO TO SEAT TRACK FLANGES IAW EO340SDS001037.
